Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Bloating and Stomach Pains
Jun 26, 2005

Hello Dr's, I am currently on Combiviar and Viread and Bactrim. I went back on meds 10mons- I have been HIV+ for 14 yrs. My vl is undectable and my t's are creeping up not at 160. Is it possible that this could be side effects from meds - My doc doesnt really give me a definite answer. I was diagnosed with IBS and acid reflux. I am assuming all this combined maybe causing this. Do you any suggestions or advice. Thank You in advance - DS

Response from Dr. Henry

I am not generally supportive of using 3 nukes for HIV therapy but there are individuals who may do OK with that appraoch. Both AZT and tenofovir can cause GI problems. There are many alternative meds available to try if you are interested in a switch approach after discussing with your HIV doc. KH



Previous
Had fat transfer through liposuction of love handels to face
Next
Side effects from the medicine I take

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement